American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Frédéric Bernard, Lionel Thibault and Nadia Zlateva. Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties. Trans. Amer. Math. Soc. 363 (2011) 2211-2247. MR 2746681.
Abstract, references, and article information   
View Article: PDF

[2] R. A. Poliquin, R. T. Rockafellar and L. Thibault. Local differentiability of distance functions. Trans. Amer. Math. Soc. 352 (2000) 5231-5249. MR 1694378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. A. Poliquin and R. T. Rockafellar. Prox-regular functions in variational analysis. Trans. Amer. Math. Soc. 348 (1996) 1805-1838. MR 1333397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] René A. Poliquin. An extension of Attouch's theorem and its application to second-order epi-differentiation of convexly composite functions . Trans. Amer. Math. Soc. 332 (1992) 861-874. MR 1145732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1